# SDR AGQA065533

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 369A4652
- Condition: Failed
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR UNABLE TO POWER UP.
